# SDR CALA2022012000195

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SDR) DOUBLE JOGGLE FASTENER HOLES LH FR16 TOP HOLES AFT ROW, HO LE B HAS A CRACK INDICATION, MUST BE REPAIRED BEFORE NEXT FLIGHT PER EA 5311-02442. REPAIRED LH FR16 HOLE B DOUBLE JOGGLE IAW EC/RA 5311-02735. SEE DTA DIP #7806847 FOR INSPECTION REQUIREMENTS. EMP: V935774 WC: 0 018261 STA: ST ENG BFM
